Facebook Pixel
EmpowHER Guest

Weird period on pill what does it mean?

By Anonymous November 1, 2014 - 9:07pm
Rate This

Hey guys just wondering if some people would be able to tell me if I need to worry or not about my period which just passed.
I'm 22yrs old and I've been taking BC pill for ages now. I'm on Levlen. So my dilemma is this: I got my period on the 28th October, it was just brown spotting which I normally get when my period starts, however on the 29th I spotted just a little light bleed and then it just stopped that night. Is it normal for a period to stop after 1-2 nights?? It has never happened before to me. Some info to help solve my enquiry: I have never missed a pill and I take them roughly the same time every night, I do hav unprotected sex with my boyfriend nearly all the time and I have been diagnosed with PCOS (Polycystic ovarian syndrome).

Please help me !!

Add a Comment2 Comments

EmpowHER Guest

Thanks pam,

But I'm pretty sure the period is over as I'm on the inactive pills now. My last month period was fine lasting 4 days and nothing strange about it.

November 2, 2014 - 7:00pm


Hi Anon and thanks for your question.

It's hard to know what is causing your "weird" period. It may well be that it's not quite over yet, and you will bleed again very soon to end your period. It most likely is nothing to worry about, but keep an eye on this and if you start having really short cycles I would see your doctor for an exam and assessment.



November 2, 2014 - 1:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!